# SDR AWXA9500086

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: L2 Door
- Part time: 27,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-6 INSPECTION, FOUND L2 DOOR CHORD CORRODED BEYOND CLEAN UP LIMITS.  REMOVED AND REPLACED CHORD PER SRM 51-10-02 AND SRM 51-40-02. TOTAL CYCLES  21092.  (W)
